“Papers of School of Mathematics”

 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205

  821. S. Salehi,
Godel's incompleteness phenomenon-computationally,
Philosophia Scientiae 18(2014), 23-37  [abstract]

   822. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi,
A generalization of the Swartz equality,
Glasg. Math. J. 56(2014), 381-386  [abstract]

   823. M. Behboodi (Joint with A. Ghorbani and S.H. Shojaee),
(m,n)-algebraically compactness for modules and (m,n)-pure injectivity,
Bull. Iranian Math. Soc. 40(2014), 433-445  [abstract]

   824. S. Babaie-Kafaki,
An eigenvalue study on the sufficient descent property of a modified Polak-Ribiere-Polyak conjugate gradient method,
Bull. Iranian Math. Soc. 40(2014), 235-242  [abstract]

   825. Sh. Heidarkhani (Joint with J. Henderson),
Critical point approaches to quasilinear second order differential equations depending on a parameter,
Topol. Methods Nonlinear Anal. 44(2014), 177-197  [abstract]

   826. M. Golshani,
More on almost Souslin Kurepa trees,
Proc. Amer. Math. Soc. 142(2014), 3631-3634  [abstract]

   827. M. Pourmahdian and N. R. Tavana (Joint with F. Didehvar),
Effective metric model theory,
Math. Structures Comput. Sci. (2014), DOI: 10.1017/S0960129513000352  [abstract]

   828. K. Divaani-Aazar and M. Tousi (Joint with F. Mohammadi Aghjeh Mashhad),
On the existence of certain modules of finite Gorenstein homological dimensions,
Comm. Algebra 42(2014), 1630-1643  [abstract]

   829. M. Amini (Joint with R. Rezavand),
Module nuclearity and module injectivity of C*-modules,
Bull. Math. Soc. Sci. Math. Roumanie 57(2014), 357-366  [abstract]

   830. S. Akbari (Joint with S. Khojasteh),
Commutative rings whose cozero-divisor graphs are unicyclic or of bounded degree,
Comm. Algebra 42(2014), 1594-1605  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205

scroll left or right